# SDR REXA2015012600154

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 23,756 hours, 20,777 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S O2 MASK IN EMER AT ALL TIMES.  SWAPPED WITH OBSERVER'S & DEFERRED.  SWAPPED CAPTAIN'S CREW O2 MASK TO OBSERVER'S POSITION.  REPLACED CAPTAIN'S CREW O2 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  THIS CLEAR'S DM 000367, PLACARD REMOVED.  MM02 UPDATED, ACFT OK FOR SERVICE.
